# SDR SWAA2017112718023

- Difficulty date: November 14, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SHIELD FORWARD OF THE DOOR CORRODED BETWEEN BS 767 TO 787, RBL 25.  R & R THE SHIELD IAW DWG.
